# SDR HNAA2024091200818

- Difficulty date: August 26, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14529833001
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2524 - TOOL MARK ON REAR FUSELAGE UPPER SKIN AT FRAME 75 AND LH STR #2.  REPAIRED IAW SRM 53-31-01 & EO1-53-24-0515.
